# SDR 2001UALA02177

- Difficulty date: October 29, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,032 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT DOOR FRAME AT, 3RD STOP FITTING FROM BOTTOM, CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER TO FRAME CUTOUT.
